| Catalog Number |
ASK-45052-NS |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported "nurse opened picc kit prior to insertion on patient and noticed the wire in the kit was bent.Required the nurse to open a new picc kit".
Event or Problem Description
Additional Manufacturer Narrative
Qn#(b)(4).Upon investigation of the returned sample, it was found that the malfunction was not reportable; thus the initial mdr, submitted on 13-feb-2025, should be retracted.